# SDR PG9R97953

- Difficulty date: November 5, 2004
- Submitted: February 16, 2005
- Operation: General aviation
- Aircraft: N3895D
- Make and model: Bell 206L-1
- Aircraft serial: 45590
- Engine: Allsn 250C28
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6899001
- Part serial: AG54252
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL NOZZLE SPRAY SHROUD CRACKED.  A NEW MATERIAL SHOULD BE USED FOR THE SPRAY SHROUD.  (K)
